MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS FORCE FX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS FORCE FX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FORCEFX-8C
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Failure to Calibrate (2440); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Electric Shock (2554); Partial thickness (Second Degree) Burn (2694)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during the procedure, the electrocoagulation hook for hemostasis had leakage of electricity, and the anes thesiologist's hand was electrocuted and a blister formed.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FORCE FX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21506199
Report Number3006451981-2025-00024
Device Sequence Number11909955
Product Code GEI
UDI-Device Identifier10884524001562
UDI-Public10884524001562
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCEFX-8C
Device Catalogue NumberFORCEFX-8C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Initial Report FDA Received Date03/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age70 YR
Patient SexMale